# SDR 20010612CW002

- Difficulty date: May 8, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Part serial: 2043
- Condition: Cracked
- Location: Nr4 Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED A F.P. I. FOR LINEAR INDICATIONS ON BOSSES.
